American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Alexander Grigor’yan, Jiaxin Hu and Ka-Sing Lau. Estimates of heat kernels for non-local regular Dirichlet forms. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Naotaka Kajino. Non-Regularly Varying and Non-Periodic Oscillation of the On-Diagonal Heat Kernels on Self-Similar Fractals. Contemporary Mathematics 601 (2013) 165-194.
Book volume table of contents   
View Article: PDF

[3] Michael Hinz and Alexander Teplyaev. Vector Analysis on Fractals and Applications. Contemporary Mathematics 601 (2013) 147-163.
Book volume table of contents   
View Article: PDF

[4] Naotaka Kajino. Analysis and Geometry of the Measurable Riemannian Structure on the Sierpi\'nski Gasket. Contemporary Mathematics 600 (2013) 91-133.
Book volume table of contents   
View Article: PDF

[5] Jun Kigami. Resistance forms, quasisymmetric maps and heat kernel estimates. Memoirs of the AMS 216 (2012)
Book volume table of contents   

[6] Luke G. Rogers. Estimates for the resolvent kernel of the Laplacian on p.c.f. self-similar fractals and blowups. Trans. Amer. Math. Soc. 364 (2012) 1633-1685. MR 2869187.
Abstract, references, and article information   
View Article: PDF

[7] Zhen-Qing Chen, Panki Kim and Takashi Kumagai. Global heat kernel estimates for symmetric jump processes. Trans. Amer. Math. Soc. 363 (2011) 5021-5055. MR 2806700.
Abstract, references, and article information
View Article: PDF

[8] S. V. Posashkov. The optimal hedging price of a European type contingent claim. Theor. Probability and Math. Statist. 77 (2008) 147-154. MR 2432778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jun Kigami. Volume doubling measures and heat kernel estimates on self-similar sets. Memoirs of the AMS 199 (2009) MR 2512802.
Book volume table of contents   

[10] Martin T. Barlow, Richard F. Bass, Zhen-Qing Chen and Moritz Kassmann. Non-local Dirichlet forms and symmetric jump processes. Trans. Amer. Math. Soc. 361 (2009) 1963-1999. MR 2465826.
Abstract, references, and article information
View Article: PDF

[11] Yuk J. Leung, Wenbo V. Li and Rakesh. Spectral analysis of Brownian motion with jump boundary. Proc. Amer. Math. Soc. 136 (2008) 4427-4436. MR 2431059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Archil Gulisashvili. Classes of time-dependent measures, non-homogeneous Markov processes, and Feynman-Kac propagators. Trans. Amer. Math. Soc. 360 (2008) 4063-4098. MR 2395164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Siva R. Athreya, Richard F. Bass and Edwin A. Perkins. Hölder norm estimates for elliptic operators on finite and infinite-dimensional spaces. Trans. Amer. Math. Soc. 357 (2005) 5001-5029. MR 2165395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Martin T. Barlow and Richard F. Bass. Stability of parabolic Harnack inequalities. Trans. Amer. Math. Soc. 356 (2004) 1501-1533. MR 2034316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Alexander Grigor'yan, Jiaxin Hu and Ka-Sing Lau. Heat kernels on metric measure spaces and an application to semilinear elliptic equations. Trans. Amer. Math. Soc. 355 (2003) 2065-2095. MR 1953538.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Zhen-Qing Chen. Gaugeability and conditional gaugeability. Trans. Amer. Math. Soc. 354 (2002) 4639-4679. MR 1926893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Hassan Allouba. Brownian-time processes: The PDE connection II and the corresponding Feynman-Kac formula. Trans. Amer. Math. Soc. 354 (2002) 4627-4637. MR 1926892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard F. Bass and David A. Levin. Transition Probabilities for Symmetric Jump Processes. Trans. Amer. Math. Soc. 354 (2002) 2933-2953. MR 1895210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Richard B. Sowers. Stochastic averaging with a flattened Hamiltonian: A Markov process on a stratified space (a whiskered sphere). Trans. Amer. Math. Soc. 354 (2002) 853-900. MR 1867364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Steven N. Evans and Ruth J. Williams. Transition operators of diffusions reduce zero-crossing. Trans. Amer. Math. Soc. 351 (1999) 1377-1389. MR 1615955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Kazuaki Taira. Boundary value problems for elliptic pseudo-differential operators . Proc. Amer. Math. Soc. 123 (1995) 2519-2528. MR 1277136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Martin T. Barlow and Richard F. Bass. Coupling and Harnack inequalities for Sierpi\'nski carpets . Bull. Amer. Math. Soc. 29 (1993) 208-212. MR 1215306.
Abstract, references, and article information   
View Article: PDF

[23] Alfred S. Carasso and Tosio Kato. On subordinated holomorphic semigroups . Trans. Amer. Math. Soc. 327 (1991) 867-878. MR 1018572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Richard F. Bass and Pei Hsu. The semimartingale structure of reflecting Brownian motion . Proc. Amer. Math. Soc. 108 (1990) 1007-1010. MR 1007487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] E. B. Dynkin. Regular transition functions and regular superprocesses . Trans. Amer. Math. Soc. 316 (1989) 623-634. MR 951884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Richard Bass. Markov processes with Lipschitz semigroups . Trans. Amer. Math. Soc. 267 (1981) 307-320. MR 621990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] David Williams. Application of the dual-process method to the study of a certain singular diffusion . Trans. Amer. Math. Soc. 237 (1978) 101-110. MR 0464409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Peter Baxendale. Markov processes on manifolds of maps. Bull. Amer. Math. Soc. 82 (1976) 505-507. MR 0407887.
Abstract, references, and article information   
View Article: PDF

[29] T. F. Lin. A Markov process which gives rise to a semigroup of expansive operators . Proc. Amer. Math. Soc. 54 (1976) 337-341. MR 0410951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Michael Dale Grady. Sufficient conditions for an operator-valued Feynman-Kac formula . Trans. Amer. Math. Soc. 223 (1976) 181-203. MR 0423552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2